# SDR FDEA201003150832

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397426720200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 58-62; LBL 56; STRINGER CORRODED.  REMOVED STRINGER AT LBL 56 FROM FRAME 58 TO 62 & STR SPLICE AT FRAME 58 IAW SRM 53-10-14.  RECEIVED NEW STRINGER, LOCATED AND DRILLED NEW STR SECTION IAW SRM 51-40-44 & SRM 53-10-14.  FABBED SPLICE IAW SRM 53-10-14; FIG 210A; PGS 204A/ 240B.  REMOVED CORROSION AT STRINGER LBL 56 IAW SRM 51-74-10 AND FOUND TO BE OUT OF LIMITS.  ORIGINAL THICKNESS 0.172", MATERIAL REMOVED 0.044", MATERIAL REMAINING 0.128" IAW SRM 53-10-10; TABLE 102; PG 175.  ALODINED STR AND SPLICE IAW SRM 51-21-10, 1.  PRIMED STRINGER AND SPLICE IAW SRM 51-23-10; PG 2.  PAINTED SPLICE IAW SRM 51-25-10.  INSTALLED NEW STRINGER AND SPLICE IAW SRM 53-10-14; FIG 201A; PGS 204A/ 204B.
